JOURNAL BROWSE
Search
Advanced SearchSearch Tips
AN INDEPENDENT RESULT FOR ATTACHED PRIMES OF CERTAIN TOR-MODULES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
AN INDEPENDENT RESULT FOR ATTACHED PRIMES OF CERTAIN TOR-MODULES
Khanh, Pham Huu;
  PDF(new window)
 Abstract
Let (R, m) be a Noetherian local ring, I an ideal of R, and A an Artinian R-module. Let be an integer and $r
 Keywords
asymptotic stability;attached prime;Tor-module;A-cosequence in dimension > k;width in dimension > k;
 Language
English
 Cited by
1.
THE STABILITY OF CERTAIN SETS OF ATTACHED PRIME IDEALS RELATED TO COSEQUENCE IN DIMENSION > k,;

대한수학회보, 2016. vol.53. 5, pp.1385-1394 crossref(new window)
 References
1.
M. Brodmann, Asymptotic stability of AssR(M/InM), Proc. Amer. Math. Soc. 74 (1979), no. 1, 16-18.

2.
M. Brodmann and R. Y. Sharp, Local Cohomology: an algebraic introduction with geo-metric applications, Cambridge University Press, 1998.

3.
N. T. Cuong, P. Schenzel, and N. V. Trung, Verallgemeinerte Cohen-Macaulay Moduln, Math. Nachr. 85 (1978), 57-73. crossref(new window)

4.
M. Katzman, An example of an infinite set of associated primes of a local cohomology module, J. Algebra 252 (2002), no. 1, 161-166. crossref(new window)

5.
I. G. Macdonald, Secondary representation of modules over a commutative ring, Sym-posia Mathematica, Vol. XI (Convegno di Algebra Commutativa, INDAM, Rome, 1971), pp. 23-43. Academic Press, London, 1973.

6.
L. Melkersson and P. Schenzel, Asymptotic prime ideals related to derived functions, Proc. Amer. Math. Soc. 117 (1993), no. 4, 935-938. crossref(new window)

7.
L. T. Nhan and N. T. Dung, A Finiteness Result for Attached Primes of Certain Tor- Modules, Algebra Colloq. 19 (2012), 787-796. crossref(new window)

8.
L. T. Nhan and N. V. Hoang, A finiteness result for attached primes of Artinian local cohomology, J. Algebra Appl. 13 (2014), no. 1, 1350063, 14 pp.

9.
A. Ooishi, Matlis duality and the width of a module, Hiroshima Math. J. 6 (1976), no. 3, 573-587.

10.
L. J. Ratliff, On prime divisors of $I^n$, n large, Michigan Math. J. 23 (1976), no. 4, 337-352. crossref(new window)

11.
R. Y. Sharp, Some results on the vanishing of local cohomology modules, Proc. Lond. Math. Soc. 30 (1975), 177-195.

12.
R. Y. Sharp, Asymptotic behaviour of certain sets of attached prime ideals, J. Lond. Math. Soc. 34 (1986), no. 2, 212-218.